MathSciNet Relay Station
MathSciNet bibliographic data
MR2231739 60K35 (60G50 60K37)
Zerner, Martin P. W. Recurrence and transience of excited random walks on $\Bbb Z^d$ and strips. Electron. Comm. Probab. 11 (2006), 118–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement